# SDR W6JA20150824005

- Difficulty date: August 19, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N46HA
- Make and model: Amd FALCON2000
- Aircraft serial: 91
- Aircraft time: 7,761 hours, 4,780 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031749001
- Part serial: MX651337
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF NR 1 HYD RESERVOIR SYS FLUID IN FLIGHT TO 20%.  NR 1 ENG HYD PUMP SYS NR 1 LIGHT ON & NR 2 ENG HYD PUMP SYS NR 1 LIGHT ON.  PSI 200/600 FLUCTUATING.  FOUND LEAK FROM NR 1 ENG HYD PUMP SYS NR 1.  REMOVED NR 1 ENG HYD PUMP 1 & NR 2 ENG HYD PUMP 1.  INSTALLED OVERHAULED UNITS.  OPERATIONS & LEAK CHECK SATISFACTORY.
